Our expert says:
Eating Disorders Expert
It is very difficult to be certain what has happened to you here. I am not sure if you have been doing something to dehydrate yourself artificially, but you might be suffering from a rebound edema. I suggest that you email the forum endocrinologist (Dr. Wayne May), who is a colleague of mine. He might have a suggestion. Do NOT just take diuretics as this could be very damaging, given that you were underweight for such a long time. A gynecologist might also be able to explain your circumstances, given that your estrogen levels have now risen.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.